# SDR SWAA2025070780209

- Difficulty date: June 10, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON PANEL 232YJW IS DAMAGED.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS ON PANEL 232YJW WITH P/N 82000-37709ATS SN/LOT 1439779-1 PER AMM 33-51-01-960-802 3C5C AND 3C10.
